# SDR SWIA20250305213

- Difficulty date: February 13, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N297SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000799
- Aircraft time: 13,654 hours, 9,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III FR 84 R/H SEAT TRACK CORRODED     (C-CHECK RO 3/4/2025)    PERFORMED SEAT TRACK CUTOUT AND SPLICE REPAIR ON CENTER FUSELAGE III AT FR 84 R/H SEAT TRACK, REF ETD2022-170-022163 REV. B. REPAIR PARTS WEIGHED LESS THAN 2.5LBS NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED. SEE CONTINUATION CARD FOR WORK PERFORMED.
